Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1990, Volume 47, Issue 5, Pages 154–155 (Mi mz3251)  

Brief Communications

An elementary proof of the absence of nonzero compact operators defined on the space $L_p$, $0<p<1$

M. M. Popov

Zaporizhzhya State University

Full text: PDF file (233 kB)

Bibliographic databases:
Received: 15.09.1988

Citation: M. M. Popov, “An elementary proof of the absence of nonzero compact operators defined on the space $L_p$, $0<p<1$”, Mat. Zametki, 47:5 (1990), 154–155

Citation in format AMSBIB
\Bibitem{Pop90}
\by M.~M.~Popov
\paper An elementary proof of the absence of nonzero compact operators defined on the space~$L_p$, $0<p<1$
\jour Mat. Zametki
\yr 1990
\vol 47
\issue 5
\pages 154--155
\mathnet{http://mi.mathnet.ru/mz3251}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1068071}
\zmath{https://zbmath.org/?q=an:0733.47019}


Linking options:
  • http://mi.mathnet.ru/eng/mz3251
  • http://mi.mathnet.ru/eng/mz/v47/i5/p154

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:129
    Full text:55
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021